# SDR 96ZZZM297

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 EXFOLIATING CORROSION OF FLOOR SUPPORT AT STATION 312 CBL TO LBL 20 INCHES.  CUT OUT DAMAGED AREA ON AFT SIDE OF 'T', FABRICATED AND INSTALLED REPAIR ANGLES, STRAPS AND FILLERS IAW SRM 51-40-4 FIG 1.  (M)
